MAUDE Adverse Event Report: ALLERGAN SALES, LLC. XEN GEL STENT; IMPLANT, EYE VALVE

ALLERGAN SALES, LLC. XEN GEL STENT; IMPLANT, EYE VALVE
Lot Number 65142
Health Effect - Clinical Codes Nausea (1970); Pain (1994); Loss of Vision (2139); Vomiting (2144); Eye Infections (4466); Eye Irritation (4803)
Date of Event 11/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
I had an xen gel stent implanted in my left eye in (b)(6) 2025.On (b)(6) 2025, i woke with my left eye irritated.Around 10 am i contacted the surgeon that implanted the stent and made an appointment at 1pm that day.At that appointment, the surgeon removed a part of the xen gel stent from my eye and told me that the stent had broken and poked into the white of my eye and i had an infection.He told me that he was going to prescribe oral antibiotics and drops for my eyes but that i may have to have antibiotic injections into my eye.I made a follow up appointment for (b)(6) 2025 at 3:40pm.During the night the pain in my eye got worse and i began to vomit and dry heave.The next morning my husband called the surgeon's office and told them that i was in a lot of pain and was vomiting.The surgeon offered to call in nausea meds but i could not keep anything down.My husband brought me to the local emergency room where they gave me pain med and iv fluids.At 340pm that afternoon i went to my appointment with the surgeon.During the examination, the surgeon determined that i had lost all vision in my left eye.He referred me to a retina specialist who gave me several antibiotic injections in my eye.I also saw the retina specialist the following day and got several more antibiotic injections.After several months of appointment with the retina specialist, he advised me that he did not feel that there is any possibility of me regaining sight in my left eye.There is still a portion of the xen gel stent in my eye.The surgeon and the retina specialist say that scar tissue has formed around the stent and they feel it will not give me problems.The surgeon has no explanation of why the stent broke.I did not have any trauma to my eye.I am upset that i have to spend the rest of my life without sight in my left eye, but i realize that i cannot undone what has happened to me.I feel that someone needs to look into this stent.

Brand Name
XEN GEL STENT
Common Device Name
IMPLANT, EYE VALVE
Manufacturer (Section D)
ALLERGAN SALES, LLC.
MDR Report Key24560372
Report NumberMW5184999
Device Sequence Number18532182
Product Code KYF
UDI-Device Identifier10888628032439
UDI-Public(01)10888628032439(17)270331(10)65142(241)5513-001
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Lot Number65142
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/10/2026
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMLODIPINE ; BESYLATE ; CELECOXIB ; OMEPRAZOLE
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexFemale
Patient Weight68 KG
Patient RaceWhite